| Model Number |
MX9166 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.There was no patient harm.Patient demographics, requested but not provided.
Event or Problem Description
It was reported that; during a tpn infusion there was a leak from the air-eliminating filter.There were 2 occurrences, using 2 separate filters, with the same lot number.The filtered leaked from the back side of the built-in "circle area".Both incidents involved the same patient, on the first occurrence, the filter was attached for approximately 10 hours and on the 2nd it was attached for 6 hours.There was no patient harm.
Additional Manufacturer Narrative
The customer¿s report that there was a leak from the air-eliminating filter was confirmed.The sets were visually inspected for obvious damage such as cracks, kinks, holes, and tears in the tubing and their components.No anomalies or evidence of damage were observed on the filters or the sets upon visual inspection.Functional testing was performed and small droplets were immediately observed leaking from the 0.2 micron filter¿s air vent (termed ¿weeping out¿), confirming the customer¿s report of a leak at the air-eliminating filter.No other leaks were observed the root cause of the leak was not identified.Although the root cause was not definitively determined, the probable identified cause of the observed filter vent leak was due to clog/oversaturation of the filter and the time of use from which the fluid flow was restricted.
Event or Problem Description
It was reported that during a tpn infusion there was a leak from the air-eliminating filter.There were 2 occurrences, using 2 separate filters, with the same lot number.The filtered leaked from the back side of the built-in "circle area".Both incidents involved the same patient.On the first occurrence, the filter was attached for approximately 10 hours and on the second occurrence, it was attached for 6 hours.It was confirmed there was no patient harm.